# SDR C2XA01CL094

- Difficulty date: May 4, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580509
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3897 THE CREW REPORTED THE EMERGENCY LIGHT STRIP WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT STRIP AT THE WING EMERGENCY EXIT.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
